http://dx.doi.org/10.2298/AADM100219017S">
 

Document Type

Journal Article

Department/Unit

Department of Mathematics

Title

Some results on matching and total domination in graphs

Language

English

Abstract

Let G be a graph. A set S of vertices of G is called a total dominating set of G if every vertex of G is adjacent to at least one vertex in S. The total domination number γt(G) and the matching number α'(G) of G are the cardinalities of the minimum total dominating set and the maximum matching of G, respectively. In this paper, we introduce an upper bound of the difference between γt(G) and α'(G). We also characterize every tree T with γt(T) ≤ α'(T), and give a family of graphs with γt(G) ≤ α'(G).

Keywords

Induced matching number, Matching number, Total domination number

Publication Date

2010

Source Publication Title

Applicable Analysis and Discrete Mathematics

Volume

4

Issue

2

Start Page

241

End Page

252

Publisher

University of Belgrade and Academic Mind

ISSN (print)

14528630

This document is currently not available here.

Share

COinS